# SDR QXEA2023072000110

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 12,459 hours, 8,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 064876
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,357 hours, 2,510 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD 3 EMERGENCY LIGHTS WILL NOT TURN OFF AFTER SHUTTING OFF THE POWER. REMOVED FROM SERVICE. EMERGENCY LIGHTS IN A DISCHARGED STATE ON ARRIVAL. PERFORMED EMERGENCY LIGHT POWER UNIT CHARGE PER AMM 33-50-01-800-801-A. POWER UNIT FAILED TO CHARGE. OPS TEST FAILED. FOUND FAULT CODE 33500002UT1. REMOVAL PF LH FWD ELPU PER AMM 33-50-01-000-801-A SUBTASK 33-50-01-01-002-A REMOVED PNL 227BLC. REMOVED POWER UNIT AND BATTERY PER AMM 33-50-01-000-801-A & 33-50-01-000-802-A. INSTALLED NEW UNIT AND BATTERY PER AMM 33-50-01-400-801-A & 33-50-01-400-802-A. REMOVED PANEL RE INSTALLED, OPS TESTS GOOD. A/C OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
